自然科学版 英文版
自然科学版 英文版
自然科学版 英文版

您目前所在的位置:首页 - 期刊简介 - 详细页面

中南大学学报(英文版)

Journal of Central South University

Vol. 17    No. 5    October 2010

[PDF Download]    [Flash Online]

    

A new analytical algorithm for computing probability distribution of
project completion time
HOU Zhen-ting(侯振挺) , ZHANG Xuan(张玄), KONG Xiang-xing(孔祥星)

School of Mathematics, Central South University, Changsha 410075, China

Abstract:An analytical algorithm was presented for the exact computation of the probability distribution of the project completion time in stochastic networks, where the activity durations are mutually independent and continuously distributed random variables. Firstly, stochastic activity networks were modeled as continuous-time Markov process with a single absorbing state by the well-know method of supplementary variables and the time changed from the initial state to absorbing state is equal to the project completion time. Then, the Markov process was regarded as a special case of Markov skeleton process. By taking advantage of the backward equations of Markov skeleton processes, a backward algorithm was proposed to compute the probability distribution of the project completion time. Finally, a numerical example was solved to demonstrate the performance of the proposed methodology. The results show that the proposed algorithm is capable of computing the exact distribution function of the project completion time, and the expectation and variance are obtained.

 

Key words: stochastic activity networks; project completion time; distribution function; Markov process; supplementary variable technique

中南大学学报(自然科学版)
  ISSN 1672-7207
CN 43-1426/N
ZDXZAC
中南大学学报(英文版)
  ISSN 2095-2899
CN 43-1516/TB
JCSTFT
版权所有:《中南大学学报(自然科学版、英文版)》编辑部
地 址:湖南省长沙市中南大学 邮编: 410083
电 话: 0731-88879765 传真: 0731-88877727
电子邮箱:zngdxb@csu.edu.cn 湘ICP备09001153号